# SDR F3LA2023051000054

- Difficulty date: April 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N210FR
- Make and model: Airbus A320-214
- Aircraft serial: 4668
- Aircraft time: 40,972 hours, 17,273 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFENENCE AIRBORNE/PEMCO N/R 13425.0589 AIRCRAFT WS NOT GROUNDED AND IS IN CHEKF FOR SCHEDULE MX-AFT CABIN-WET AREA-LATERAL SHEAR PLATE BETWEEN FLOOR BEAMS C69 TO C70 HAS CORROSION- REF: RBL 48.  REMOVED AND REPLACED FLOOR STRUCTURE R/H FR6970 SHEAR PLATE IAW A320 SRM 51-72-11 AND 51-44-11//END//
